# SDR DL76L021160

- Difficulty date: October 1, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 56,475 hours, 8,715 cycles
- Engine: Pwa PW4060
- Engine time: 35,385 hours, 5,783 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 723831
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 35,385 hours, 5,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

BIRD INGESTION OUT OF SCL ON TAKEOFF.  ENGINE SURGED.  ENGINE REPLACED IN ATL.
